MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL PLUS; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL PLUS; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number FX811B3B4AMABB
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
Arjo became aware of the citadel plus bed frame malfunction.The nursing staff reported that the bed is broken and needs to be replaced.The device inspection revealed that the lower arm that is a part of the side rail assembly was broken in two pieces causing partial side rail detachment.It was confirmed by the photographic evidence provided.There was no indication of the patient involvement.No injury was reported.
 
Additional Manufacturer Narrative
The maxxair mattress was placed on the citadel plus bed frame.When the arjo service technician visited the facility, he noted that the bed¿s width had not been adjusted to match the mattress width.The mattress was expanded in width due to inflation of the side bolsters, while the bed¿s extension frame was not expanded.This could result in difficulties closing the side rail in the raised position and could lead to its damage.The citadel plus instructions for use (ifu, 831.374 rev.14) informs that the citadel plus bed frame is equipped with 4 extension frames on each side of the bed.They allow to adjust the bed frame width to the mattress.Patient placement section of the ifu advices to "expand width extensions.If necessary." moreover, ifu warns: "always use a mattress of the correct size and type.Incompatible mattresses can create hazards." the review of post-market surveillance data and the investigation carried out at the manufacturer site revealed that the main factor that could lead to the side rail detachment might be related to an excessive force applied to the side rail.It is in line with the technician's observations and the side rail condition.The ifu includes information that the safety sides shall be checked daily, while the extension frames weekly.If the result of any of these actions is unsatisfactory, arjo or qualified service personnel should be contacted.To sum up, the side rail partially detached due to the external excessive force, which must first compromise the integrity of the safety side prior to breaking it.The side rail was partially detached from the bed's frame, therefore the arjo device did not meet the specification.The complaint was assessed as reportable due to the partial detachment of the side rails which can lead to a patient fall.There was no indication of the patient involvement.No injury was reported.

Brand Name
CITADEL PLUS
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key24596595
Report Number3007420694-2026-00037
Device Sequence Number18231362
Product Code FNL
UDI-Device Identifier05055982756532
UDI-Public(01)05055982756532(11)161206
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFX811B3B4AMABB
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown